# SDR IPXA2021051069152

- Difficulty date: April 23, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA33533
- Condition: Corroded
- Location: Lt A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT A/C BAY LONGERON P/N ACA3353-3 IS CORRODED AT APPROX. STA 575.REPAIRED CORRODED LT A/C BAY LONGERON P/N ACA3353-3 AT APPROX. STA 575 IAW SRM 53-00-05, REPAIR 2, FIGURE 201. (MAJOR)
